Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 55, NWS Brownsville, TX

November 23, 2012

NWS Brownsville, TX issued this small craft advisory at Nov 23, 2012, 1:30 PM CST. It took effect at Nov 24, 2012, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2012, 1:30 PM CST (19:30 UTC)
In effect from
Nov 24, 2012, 12:00 AM CST
Expired
Nov 24, 2012, 12:00 PM CST
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WHUS74 KBRO 231930
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
130 PM CST FRI NOV 23 2012

...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY MORNING...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS
OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL
TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS
THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE
SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GULF
OF MEXICO. 

GMZ130-132-135-150-155-170-175-240330-
/O.NEW.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
130 PM CST FRI NOV 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY
  MORNING.

* SEAS...INCREASING TO 4 TO 5 FEET NEARSHORE...6 TO 7 OFFSHORE
  OVERNIGHT INTO SATURDAY MORNING
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
259 
WHUS74 KBRO 231935 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
135 PM CST FRI NOV 23 2012

...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY
MORNING...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS
OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL
TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS
THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE
SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN
GULF OF MEXICO.

GMZ130-132-135-150-155-170-175-240345-
/O.CON.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
135 PM CST FRI NOV 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY 
  MORNING. 

* SEAS...INCREASING TO 4 TO 6 FEET NEARSHORE...6 TO 8 OFFSHORE
  OVERNIGHT INTO SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
495 
WHUS74 KBRO 240342
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
942 PM CST FRI NOV 23 2012

...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY
MORNING...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS
OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL
TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS
THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE
SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN
GULF OF MEXICO.

GMZ130-132-135-150-155-170-175-241145-
/O.CON.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
942 PM CST FRI NOV 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY 
  MORNING. 

* SEAS...INCREASING TO 4 TO 6 FEET NEARSHORE...6 TO 8 OFFSHORE 
  OVERNIGHT INTO SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
484 
WHUS74 KBRO 241000
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
400 AM CST SAT NOV 24 2012

...WEAKER COLD FRONT TO PRODUCE BRIEF ADVERSE CONDITIONS...

.A COLD FRONT MOVING ACROSS THE COASTAL WATERS EARLY THIS MORNING
IS MOVING SLOWER AND SLOWLY WEAKENING AS TRACKS SOUTH. BRIEF SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS MORNING MAINLY OVER
THE OFFSHORE WATERS. 

GMZ130-132-135-241100-
/O.CAN.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
400 AM CST SAT NOV 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTIONS AS WINDS INCREASE FROM THE
NORTH ONLY 15 TO 20 KNOTS. 

$$

GMZ150-155-170-175-241800-
/O.CON.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
400 AM CST SAT NOV 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS...INCREASING TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS
  THIS MORNING.

* SEAS...INCREASING TO 4 TO 7 FEET THROUGH THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
654 
WHUS74 KBRO 241804
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 PM CST SAT NOV 24 2012


GMZ150-155-170-175-241915-
/O.EXP.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1204 PM CST SAT NOV 24 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

WINDS WILL CONTINUE TO DIMINISH AND SEAS WILL SLOWLY SUBSIDE
THROUGH THE AFTERNOON HOURS. SMALL CRAFT SHOULD EXERCISE CAUTION
AS WIND SPEEDS OF 15 TO 20 KNOTS WILL STILL BE POSSIBLE. 

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:33 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 23, 11:33 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1133 AM CST FRI NOV 23 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...COLD FRONT LOCATED IN CENTRAL TEXAS AND ON ITS WAY TO
DEEP SOUTH TEXAS WITH ARRIVAL TONIGHT. AHEAD OF THIS
FEATURE...STRATUS HAS DEVELOPED WITH BASES AOA 060 WITH CIRRUS
STREAMING IN FROM THE SOUTHWEST. WINDS WILL SWITCH TO THE EAST
THIS AFTERNOON AND NORTHERLY OVERNIGHT. SHOWERS ARE LIKELY THIS
AFTERNOON AT KMFE AND OVERNIGHT ACROSS ALL TAF SITES. EXPECT
GUSTY WINDS AFTER FRONTAL PASSAGE MAINLY ON SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 527 AM CST FRI NOV 23 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...VFR CONDITIONS CONTINUE THROUGH THE DAY WITH CLOUD
DECK REMAINING JUST ABOVE 3000 FEET. LOW CHANCE OF RAIN SHOWERS
BEFORE SUNSET...MAINLY FOR KMFE...WITH MAIN AREAS OF PRECIP
REMAINING TO THE NW. BETTER CHANCES FOR RAIN SHOWERS OVERNIGHT AS
THE FRONT PASSES THROUGH DEEP SOUTH TEXAS. A FEW CLAPS OF THUNDER
ARE POSSIBLE RIGHT ALONG THE FRONT...BUT FELT CHANCES WERE TOO LOW
TO MENTION IN TAFS. WINDS BEHIND THE FRONT WILL SHIFT TO THE
NORTH...BUT WILL NOT INCREASE UNTIL AFTER SUNRISE SATURDAY.

PREV DISCUSSION... /ISSUED 349 AM CST FRI NOV 23 2012/

SHORT TERM.../TODAY THROUGH SATURDAY/...
COLD FRONT CURRENTLY STRETCHING FROM WICHITA FALLS TO ABILENE TO SAN
ANGELO THIS MORNING AND PROGRESSING SOUTHWARD ABOUT 20MPH. WEAK
SOUTHEAST FLOW LOCALLY CONTINUES TO PUSH GULF MOISTURE ACROSS THE
REGION...WITH MOISTURE FOCUSING AHEAD OF THE FRONT. WEAK IMPULSES
RACING THROUGH ALOFT WILL BEGIN TO SPARK THUNDERSTORMS LATE THIS
AFTERNOON. BETTER CHANCES START OVERNIGHT WHEN THE FRONT FINALLY
ARRIVES WITH THE BETTER LLVL LIFTING. THUNDER IS A POSSIBILITY
INITIALLY WITH THE FRONT...BUT ONCE THE FRONTAL DYNAMICS HAVE
PASSED...PRECIPITATION WILL TRANSITION TO HIGH BASED RAIN SHOWERS.
WITH WINDS ALOFT TURNING MORE ZONAL OVERNIGHT...THE FRONT WILL SLOW
DOWN ACROSS THE REGION TONIGHT INTO TOMORROW MORNING. RAIN CHANCES
REMAIN GOOD FOR SATURDAY...BUT RAINFALL AMOUNTS WILL NOT BE HEAVY.
TEMPERATURES WILL REACH THE UPPER 70S TODAY...MAINLY HELD BACK BY
DENSE CLOUD COVER. COOLER TEMPS FORECAST FOR SATURDAY...WITH HIGHS
STRUGGLING TO REACH 70 DEGREES.

LONG TERM.../SATURDAY NIGHT THROUGH FRIDAY/...
FRONT WILL BE LOCATED IN THE SOUTHERN END OF THE CWA AT THE BEGINNING
OF THE LONG TERM. ISOLATED SHOWERS WILL LINGER ACROSS SOUTH TEXAS AS
THIS BOUNDARY REMAINS SOUTH THE TEXAS BORDERLINE THROUGH SATURDAY
NIGHT. TROUGH DEVELOPING OVER THE COAST OF BAJA CA WILL AID THIS
FRONT TO MIGRATE NORTHWARD INTO THE CWA SUNDAY. LEFT INHERITED 20
PERCENT POP AT THIS TIME AS THERE IS ABUNDANT MOISTURE IN THE AREA
THAT WILL TRIGGER ISOLATED SHOWERS ALONG THE COASTAL COUNTIES EARLY
SUNDAY. THIS ACTIVITY QUICKLY MOVES NORTHWARD REDUCING THE CHANCE
FOR SUNDAY AFTERNOON. RAIN CHANCES RETURN LATE MONDAY INTO TUESDAY
AS THE NEXT UPPER LEVEL SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM
WILL MOVE ACROSS THE CENTRAL PLAINS BY MONDAY NIGHT INTO TUESDAY.
THE ASSOCIATED FRONT WILL MAKE ITS WAY ACROSS THE VALLEY BY EARLY
TUESDAY WHICH WILL PROVIDE SHOWERS AHEAD OF IT. MAIN CHANCE OF
SHOWERS WILL BE POSSIBLE EARLY TUESDAY ALON THE COAST. HIGH
TEMPERATURES WILL GRADUALLY DECREASE INTO THE MID TO UPPER 70S FOR
THE LOWER VALLEY ON TUESDAY. TEMPERATURES THROUGH THE WEEK WILL BE
NEAR NORMAL AFTER THE FRONTAL PASSAGE WITH THE EXCEPTION OF MONDAY
WHICH WILL BE A FEW DEGREES ABOVE NORMAL. BY MID WEEK...ONSHORE FLOW
RETURNS AS SURFACE HIGH EXPANDS ACROSS THE SOUTHERN PLAINS. ANOTHER
SHORTWAVE WILL MOVE ACROSS THE VALLEY ENHANCING SHOWERS ACROSS THE
VALLEY BY LATER IN THE WEEK. GFS HAS A WEAKER SHORTWAVE DEVELOPING
WEDNESDAY WHILE THE ECMWF DEVELOPS A MORE DEEPER TROUGH. CONFIDENCE
IS NOT TOO HIGH AT THIS TIME WITH THE END OF THE WEEK. SURFACE HIGH
EXPANDING ACROSS THE SOUTHERN PLAINS WILL ALLOW FOR ONSHORE FLOW TO
DOMINATE THROUGH THE LATTER PART OF THE WEEK WHICH WILL ALLOW FOR
GULF MOISTURE TO SURGE INTO THE AREA.

MARINE.../TODAY THROUGH SATURDAY/...
CONDITIONS WILL REMAINS STAGNANT TODAY AS SOUTHEAST WINDS RUN 5 TO
10 KNOTS. THE FRONT WILL ARRIVE TONIGHT JUST AFTER MIDNIGHT...WITH
WINDS SHIFTING TO THE NORTH AND INCREASING TO 20 TO 25 KNOTS. SEAS
WILL JUMP BEHIND THE FRONT...REACHING 7 TO 8 FEET BY SATURDAY
MORNING. SMALL CRAFT ADVISORIES ARE LIKELY FOR ALL MARINE ZONES
STARTING AFTER MIDNIGHT TONIGHT.

/SATURDAY NIGHT THROUGH FRIDAY...
FRONT WILL BE LOCATED SOUTH OF THE FORECAST AREA BY SATURDAY NIGHT
WITH MOST OF THE CONVECTION SOUTH OF THE COASTAL WATERS. EXPECT A
SOUTHERLY FLOW INTO MONDAY AS ANOTHER SYSTEM MOVES ACROSS THE CENTRAL
PLAINS. ANOTHER FRONT WILL MAKE IT ACROSS THE VALLEY TUESDAY. THIS
SYSTEM WILL SHIFT WINDS BACK NORTH TO NORTHEAST LATE TUESDAY. A
SCEC/SCA WILL BE POSSIBLE TUESDAY AND WEDNESDAY. ONSHORE EASTERLY
FLOW RETURNS THURSDAY INTO FRIDAY. CHANCE OF SHOWERS WILL BE
POSSIBLE OVER THE GULF WATERS.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

55/60
Hazardous weather outlook, Nov 23, 5:13 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
513 AM CST FRI NOV 23 2012

TXZ248>257-241200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
513 AM CST FRI NOV 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH RISK FOR RIP CURRENTS IS EXPECTED SATURDAY AS A COLD FRONT
MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-241200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
513 AM CST FRI NOV 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES ARE LIKELY AFTER MIDNIGHT TONIGHT AS THE
NEXT COLD FRONT RACES ACROSS THE NORTHWEST GULF OF MEXICO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORIES LIKELY TO CONTINUE INTO SATURDAY FOR GUSTY
WINDS OF 20 TO 25 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.